Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2013 | Journal Article | IST-REx-ID: 2009 | OA
C. Uhler, A. Slavkovic, and S. Fienberg, “Privacy-preserving data sharing for genome-wide association studies,” Journal of Privacy and Confidentiality , vol. 5, no. 1, pp. 137–166, 2013.
View | DOI | Download Published Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2010 | OA
C. Uhler, G. Raskutti, P. Bühlmann, and B. Yu, “Geometry of the faithfulness assumption in causal inference,” The Annals of Statistics, vol. 41, no. 2, pp. 436–463, 2013.
View | DOI | Download Published Version (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2280 | OA
C. Uhler and S. Wright, “Packing ellipsoids with overlap,” SIAM Review, vol. 55, no. 4, pp. 671–706, 2013.
View | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2959 | OA
C. Uhler, “Geometry of maximum likelihood estimation in Gaussian graphical models,” Annals of Statistics, vol. 40, no. 1, pp. 238–261, 2012.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed